# SDR AU981263

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stnson L5B
- Engine: Lyc O4351
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 65756
- Condition: Leaking
- Location: Engine
- Component: O4351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER LEAKING AT HEAD TO BARREL JOINT.  CYLINDER HAD BEEN RECENTLY OVERHAULED, BUT COULD HAVE BEEN MANUFACTURED AS LONG AGO AS 1940.
